# SDR ASAA1047338

- Difficulty date: February 3, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,699 hours, 8,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C457921
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT STA 949 1 INCH ABOVE STR 4 LT LESS THAN 3FT FROM LAP.  REPAIRED SKIN.
